# SDR DALA2025062504761

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 15,269 hours, 6,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH, I/B SEAT TRACK HAS EVIDENCE OF CORROSION FROM FR72 TO FR74. REMOVED CORROSION, FOUND OUT OF LIMITS, REMOVED AND REPLACED DAMAGED AFT L/H I/B SEAT TRACK IAW A220 ASRP J51-21-06, J53-61- 49, J51-40-11, J51-42-20. (LP# 1038128)
